Nolva = red eyes, stomach cramps, swollen nodes?

  1. Nolva = red eyes, stomach cramps, swollen nodes?


    I've been on pct for epistane for nearly a week. 20mg a day of nolva, 3 grams daa, 5 grams creatine, whey protein, etc. I wake up every morning with bloodshot eyes and stomach cramps up throughout the day and I noticed swollen nodes by my groin. Are these common symptoms. Anything I should do about it? I'm also taking AI Life Support for blood pressure and liver support along with some tudca @ 500mg a day for liver support.


  2. Quote Originally Posted by absurd View Post
    I've been on pct for epistane for nearly a week. 20mg a day of nolva, 3 grams daa, 5 grams creatine, whey protein, etc. I wake up every morning with bloodshot eyes and stomach cramps up throughout the day and I noticed swollen nodes by my groin. Are these common symptoms. Anything I should do about it? I'm also taking AI Life Support for blood pressure and liver support along with some tudca @ 500mg a day for liver support.
    You should go to a doctor ASAP

  3. Never heard of Nolva doing this. See doctor for medical advice rather than forum members.
    •   
       


  4. It was pink eye and I'm fine now. The nodes are gone now too and stomach ache is also gone probably unrelated to nolva.

  5. Quote Originally Posted by absurd View Post
    It was pink eye and I'm fine now. The nodes are gone now too and stomach ache is also gone probably unrelated to nolva.
    Good to see it was pink eye
  

  
 

Similar Forum Threads

  1. Replies: 10
    Last Post: 09-07-2010, 02:41 PM
  2. whey protein . Stomach cramps
    By ogdlow in forum Supplements
    Replies: 6
    Last Post: 05-11-2008, 10:14 PM
Log in
Log in